# SDR AWXA200600585

- Difficulty date: February 13, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 663 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C22 CHECK DISCOVERED STRINGER TO FRAME CLIP CRACKED, 0.25 INCHES, AT BS 663 TO STR 10R.  MAINTENANCE REMOVED CRACKED CLIP AT BS 663 TO STR 10R IAW BOIENG 737-300 SRM 51-40-02-0G FIGS 8 AND 12.  INSTALLED NEW CLIP AT BS 663 TO STR 10R IAW BOEING 737-300 SRM 51-40-02-00-0G FIGS 8 AND 12.
